This website uses cookies to understand how you use the website and to improve your experience. By continuing to use the website, you accept the University of New England’s use of cookies and similar technologies. To learn more about our use of cookies and how to manage your browser cookie settings, please review our Privacy Notice.


Michael Arciero



University of Rhode Island



Mathematics of signal processing

applied mathematical analysis.


Current Research

Asymptotic properties of Szego polynomials in frequency estimation, genomics signal processing

Research Interests

Asymptotic properties of Szego polynomials in frequency estimation

Selected Publications

Asymptotics for Szego polynomials with respect to a class of weakly convergent measures, submitted, J. Concrete and Applied Mathematics, January 2009.

A limit theorem for Szego Polynomials with respect to convolution of point masses with the Fej\'er kernel, J. Math. Anal. Appl. Vol. 327, No. 2, (2007) 908-918.  

Limits for Szego polynomials in frequency analysis, J. Math. Anal. Appl. 304 (2005) 321-335.

Mike Arciero

Michael Arciero



Associate Professor and Chair

Decary Hall

(207) 602-2439

On Campus